... my stomach is still bothering me..is it okay for me to take pepto bismol again?
28 May 2013
Yeah you should be able to take it again, and if you read the label on Pepto-Bismol, black stools are one of the side effects. But I would see your doctor if you continue to feel bad. Keep in mind that I am not a doctor or medical professional, I am just giving advice based on my own expirence.
Hope you feel better soon!!
20 Jun 2013
My Gastro Doctor advised me to take Pepto Bismol for diarrhea, and was warned that stool might turn black. Said it was temporary and nothing to worry about. I have heard of, but not experienced a black tongue while using Bepto. As far as taking more, if it helps go ahead, just don't take more than the package says each day. However, if stomach does not feel better, or gets worse in a reasonable amount of time, see your Doctor. I spent 2 yrs in pain w/diarrhea b4 being diagnosed with Crohns Disease 28 yrs ago
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Two shiny black buttom shaped objects were in the bottom of the toilet this morning. I took them out, they broke easily and were chalky pink inside. ...
1 answer • 27 Nov 2009
Can it harm her with one dose. I had a upset stomach and without looking at the lable my husband look online and he freaked out about the aspirin ...
2 answers • 30 Jun 2010
Pepto-Bismol - If Pepto coats the stomach against acid, would it also inhibit the absorption of meds
... which must be taken with food? Some of my meds indicate that if they cause nausea, they should be taken with food. Will the coating action of ...
1 answer • 30 Sep 2010
Pepto-Bismol - My 3 yr old daughter drank half the bottle of pepto what should I have to worry about
... look for and do? She is acting normal
2 answers • 13 Jan 2011
Pepto-Bismol - I gave my 8 year old daughter 1 teaspoon of pepto bismol, will she be ok? She had an?
... upset stomach, now she's asleep.
5 answers • 11 Mar 2013